Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    SSben is offline New Member
    Join Date
    May 2005
    Posts
    7

    serious help needed about dhea

    alright i developed serious acne on my back i was taking high levels of dhea till i noticed acne..then i stopped..the acne is still there and getting worst...what happened in my body how did the dhea give me acne.?.and when is my skin gonna get better?...i need serious help..thankyou..

  2. #2
    Dave321 is offline AR's Salad Tossing Connoisseur
    Join Date
    Apr 2005
    Posts
    4,693
    I do not know the answer to your question.. but from past experience with accutain, the drug would bring out more acne in the first while and then it slowly went away. I don't know if this is any help, I hope so.

  3. #3
    SSben is offline New Member
    Join Date
    May 2005
    Posts
    7
    no that didnt help i need more help

  4. #4
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    try Yeast pills, i heared it's good for acne probs. (high doses) about 6-8 cabs a day

  5. #5
    ACAZORES is offline Member
    Join Date
    Mar 2005
    Location
    Portugal
    Posts
    916
    I have no idea, when I was 17 years old I read some bad rap about dhea and I burned my dhea bottle.

  6. #6
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    go get Tan man (real one ) sun tan, and stay in the sun for few hrs. it supposed to help dry it out.

  7. #7
    ddoublevision's Avatar
    ddoublevision is offline Associate Member
    Join Date
    Oct 2003
    Location
    midwest
    Posts
    445
    go see the dermatologist if your that worried about it

  8. #8
    SSben is offline New Member
    Join Date
    May 2005
    Posts
    7
    yeah but im wonderin if u guys took dhea and got an outbreak.. how long did u take dhea before u burned ur bottle..the acne is a bitch man..it think its healing but no one fukn knows dhea affect of the body..i heard it can offset hormones but then how do i normalize it couse i think im out of ballance from the dhea..thank you
    i heard yeast pills are bad..anti yeast are good..

  9. #9
    SSben is offline New Member
    Join Date
    May 2005
    Posts
    7
    i need help guys please inform me ...did dhea couse my acne

  10. #10
    SSben is offline New Member
    Join Date
    May 2005
    Posts
    7
    someone please let me know what large amounts of dhea does to the body

  11. #11
    Jsik98's Avatar
    Jsik98 is offline Member
    Join Date
    Jan 2004
    Location
    NY
    Posts
    649
    Dude, why the hell would you take high doses of DHEA without reading up on it? I just did one search on google and found the answer for you.....search DHEA and acne and you'll read that DHEA converts into androstenedione, androstenediol, testosterone , and estrogens. ALL OF WHICH INCREASE GLANDULAR OIL SECRETION WHICH PUT YOU AT RISK OF CLOGGED PORES LEADING TO SUB-EPIDERMAL BACTERIAL BUILD UP. In other words, nasty acne. Get a cleansing product that contains atleast 10% benzyl peroxide and use it twice a day. You'll also need an astringent with 10% benzyl to apply after you cleane to keep you pores from clogging between rinses....Do that for a few days and it'll clear up, and in the mean time put the DHEA away until you're over 40!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •